# SDR SWIA200514572

- Difficulty date: January 29, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,650 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY ESB HAS A CRACK; FS 625.00 LBL - 38.0 LOWER WEB.  ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED  LOWER WEB IAW CRJ REO 601R-53-61-358 REV A.
